INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOSYuan, Rui Jiang, Weihua Wang, Yong 出版年:2017
This paper investigates a toxic phytoplankton-zooplankton model with Michaelis-Menten type phytoplankton harvesting. The model has rich dynamical behaviors. It undergoes transcritical, saddle-node, fold, Hopf, fold-Hopf ...
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONSGuo, Zhonghai Zhou, Xiaoliang Ge, Weigao 出版年:2011
In this paper, by arithmetic-geometric mean inequality and Riccati transformation, interval oscillation criteria are established for second-order forced impulsive differential equation with mixed nonlinearities of the fo...
APPLIED MATHEMATICS AND COMPUTATIONWang, Wu-Sheng Zhou, Xiaoliang Guo, Zhonghai 出版年:2012
In this paper, we discuss some new retarded nonlinear Gronwall-Bellman-Pachpatte integral inequalities and give upper bound estimation of the unknown function by integral inequality technique. Our results generalize thos...
COMPUTERS & MATHEMATICS WITH APPLICATIONSZhou, Xiaoliang Yu, Rong 出版年:2008
In this paper, the higher order nonlinear neutral forced differential equations of the form [x(t = p(t)x(tau(t))]((n)) + Sigma(m)(i=1)q(i)(t)f(i)(x(sigma(i)(t))) = s(t), t >= t(0). where n, m is an element of N, n >= 2 a...
In this work, the oscillatory and asymptotic properties of higher order nonlinear neutral difference equations with oscillating coefficients are studied. Some new necessary and sufficient criteria, which improve several ...
JOURNAL OF INEQUALITIES AND APPLICATIONSLi, Yongming Guo, Jianhua Li, Naiyi 出版年:2012
In this paper, some inequalities for a linearly negative quadrant dependent (LNQD) sequence are obtained. As their application, the asymptotic normality of the weight function estimate for a regression function is establ...
ABSTRACT AND APPLIED ANALYSISGuo, Zhonghai Zhou, Xiaoliang Wang, Wu-Sheng 出版年:2012
We study the following second order mixed nonlinear impulsive differential equations with delay (r(t)Phi(alpha)(x')(t)))' + p(0)(t)Phi(alpha)(x)(t)) + Sigma(n)(i=1) p(i)(t)Phi(beta i)(x(t-sigma)) = e(t), t >= t(0), t not...
APPLIED MATHEMATICS AND COMPUTATIONWang, Wu-Sheng Zhou, Xiaoliang 出版年:2010
In this paper we investigate a generalized Gronwall-Bellman-Ou-Iang type inequality for piecewise continuous functions. By studying the unknown function in different continuous regions Omega(kj) of Omega, we give the com...
Let m be a positive integer. In this paper we prove that if 2 // m and m > 206, then the equation (m(3) - 3m)(x) + (3m(2) - l)(y) = (m(2) + 1)(z): has only one positive integer solution (x, y, z) = (2, 2, 3) satisfying x...
FUZZY INFORMATION AND ENGINEERING, PROCEEDINGSZhang, Xiao-yan Xu, Wei-hua 出版年:2007
A hot topic of rough set theory is the combination of fuzzy set theory and this one. Many researchers do the work by introducing the concept of level fuzzy sets. In this paper, we will study roughness measure in fuzzy ro...
JOURNAL OF APPLIED MATHEMATICSGuo, Zhonghai Zhou, Xiaoliang Wang, Wu-Sheng 出版年:2012
We study the following second-order super-half-linear impulsive differential equations with delay [r(t)phi(gamma) (x'(t))]' + p(t)phi(gamma) (x(t - sigma)) + q(t)f(x(t - sigma)) = e(t), t not equal tau(k), x(t(+)) = a(k)...
ANALYTICAL METHODSHan, Yun Pan, Tao Zhou, Huihui Yuan, Rui 出版年:2018
A rapid quantification method of glycated hemoglobin (HbA1c) is proposed based on ATR-FTIR spectroscopy in human hemolysate samples. HbA1c, a major clinical diagnostic indicator of diabetes, is a relative content indicat...
APPLIED MATHEMATICS AND COMPUTATIONZhou, Xiaoliang Zhang, Weinian 出版年:2008
In this paper, we study the oscillatory and asymptotic properties of solutions of higher order nonlinear neutral difference equations. Using Krasnoselskii's fixed point theorem, Schauder's fixed point theorem and Lebesgu...
In this paper, the interval qualitative properties of a class of second order nonlinear differential equations are studied. For the hypothesis of delay tau(t) being variable, the definitions of "strong zero point" and "w...
In this paper, by using comparison principle of differential equations, continuation theorem of coincidence degree theory and Lyapunov function, a delayed predator-prey model with mutual interference and functional respo...
APPLIED MATHEMATICS AND COMPUTATIONZhou, Xiaoliang 出版年:2009
In this paper, by extending the maximum principle, we study the number of zeros of solutions of second order functional differential equations. We obtain a sufficient condition for the existence of at most one zero of so...
ADVANCES IN DIFFERENCE EQUATIONSZhou, Xiaoliang Liu, Changdong Chen, Ruyun 出版年:2019
In this paper, a class of mixed nonlinear impulsive differential equations is studied. When the delay sigma(t) is variable, each given interval is divided into two parts on which the quotients of x(t-sigma(t)) and x(t) a...
COMMUNICATIONS IN STATISTICS-THEORY AND METHODSLi, Yongming Pang, Weicai Feng, Ziqing Li, Naiyi 出版年:2023
In this article, the structure of linearly extended negative quadrant dependent (LENQD) random variables is given, and its basic properties are investigated. In addition, the characteristic function inequality, Bernstein...
ADVANCES IN DIFFERENCE EQUATIONSWang, Wu-Sheng Zhou, Xiaoliang 出版年:2009
We establish a general form of sum-difference inequality in two variables, which includes both more than two distinct nonlinear sums without an assumption of monotonicity and a nonconstant term outside the sums. We emplo...
This paper deals with a class of anticipated backward stochastic differential equations. We extend results of Peng and Yang (2009) to the case in which the generator satisfies Non-Lipschitz conditions. The existence and ...
APPLIED MATHEMATICS AND COMPUTATIONZhou, Xiaoliang 周效良 出版年:2008
In this paper, some results of Ouyang et al. [Ouyang, Li, Tang, Classifications and existence of positive solutions of higher order nonlinear neutral differential equations, Appl. Math. Comput. 148 (2004) 105-120] are im...
COMPUTERS & MATHEMATICS WITH APPLICATIONSZhou, Xiaoliang Yu, Rong 出版年:2008
In this paper, the higher order nonlinear neutral forced differential equations of the form [x(t = p(t)x(tau(t))]((n)) + Sigma(m)(i=1)q(i)(t)f(i)(x(sigma(i)(t))) = s(t), t >= t(0). where n, m is an element of N, n >= 2 a...